I’m continuing to find myself in an increasingly tight spot.
I woke last night after two hours to find my leg and arm muscles were locked and frozen again where I couldn’t move After about half an hour they spasmed and returned to a generalised weakened state. I got up and went to the toilet but felt off balance, to note my heart rate is still going too fast and i was disorientated where I didn’t understand my surroundings, I returned to bed. The stabbing pains and spasms then started. I’m also getting severe pain when moving my eyes and have noticed even more muscle weakness than what I’ve been left to deal with. Concentration , focus, cognition and emotional state are getting worse along with all of the other symptoms. . I’ve also noticed that I’ve dropped 5 kg in as many weeks. I can’t afford any more weight loss. I’ve been eating more dopamine rich food to try to cut myself a break but with the receptors being damaged I think this has accelerated things by reducing the dopamine and other neurosteroid baseline levels. Additional
Involuntary muscles have started to show recent decline which I won’t go into on this post.I need to cut dopamine foods in the hope that things slow down with time. The obvious downside is the horrible existence one is left in I.e. being in a constant state of anhedonia, fear, dread, gut wrenching anxiety etc etc
I plan to see the Dr again.and instead of allowing him to say we don’t know how to treat PFS ill present him with my symptoms asking what they’d normally do when shown such a growing list supported by an obviouse abnormal visible decline.
I expect I could be tested for parkinsons dementia (dopamine disease) and Myasthenia gravis which is a rare AI condition… Part of my symptoms fit the bill for both. These have been mentioned on here before.
If they go down the Gravis route there could be the opportunity for an AI therapy which could dampen down the effects of pfs. It’s something some of us are hoping for so we can hold it together while the internal drive for research continues . I’ll keep you posted.
It’s simply wrong in so many ways that we’ve been left to suffer like this with no help from anyone. Its even more frustrating when it’s because of a drug that should never have gotten to market for cosmetic purposes.
For those who are also continuing to decline you may want to look at your dopamine intake. Just a thought!